# SDR SCNA20230221083

- Difficulty date: February 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 41,563 hours, 17,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT W/O 76727 NR00001: L1 SLIDE COVER WINDOW FOR BOTTLE PRESSURE GUAGE INSPECTION IS CRACKED.  RESOLUTION:  REMOVED AND REPLACED L1 DOOR SLIDE WINDOW. SLIDE IS REMOVED FROM AIRCRAFT AND NEEDS TO BE REINSTALLED WHEN WINDOW SEALANT IS DRY..
REF AMM 25-66-01-400-801 FOR SLIDE INSTALLATION. REINSTALLED L1 DOOR ESCAPE SLIDE PER AMM 25-66-01.  COMPLETED RII INSP.
